Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://elartu.tntu.edu.ua/handle/123456789/2829

Назва: Інтегральні рівняння плоскої магнітоелектропружності для півпростору з тріщинами та тонкими включеннями
Інші назви: Integral equations of plane magnetoelectroelasticity for a half-space with cracks and thin inclusions
Автори: Пастернак, Ярослав Михайлович
Сулим, Георгій Теодорович
Пастернак, Роман Михайлович
Pasternak, Ia.
Sulym, H.
Pasternak, R.
Бібліографічний опис: Я.Пастернак. Інтегральні рівняння плоскої магнітоелектропружності для півпростору з тріщинами та тонкими включеннями / Я.Пастернак, Г.Сулим, Р.Пастернак // Вісник ТНТУ. — 2013. — Том 70. — № 2. — С.14-29. — (механіка та матеріалознавство).
Дата публікації: 18-кві-2013
Видавництво: Тернопільський національний технічний університет ім. Івана Пулюя
Місце видання, проведення: Тернопіль, Україна
УДК: 539.3
Теми: півпростір
анізотропний
магнітоелектропружний
тріщина
тонке деформівне включення
half-space
anisotropic
magnetoelectroelastic
crack
thin deformable inclusion
Короткий огляд (реферат): На основі формалізму Стро та методів теорії функції комплексної змінної побудовано інтегральні рівняння для магнітоелектропружного півпростору з отворами, тріщинами і тонкими включеннями. У цих рівняннях поряд з існуючими додатково враховано задане на межі півпростору навантаження. На основі отриманих інтегральних співвідношень побудовано схему методу граничних елементів для вивчення магнітоелектропружних півпросторів із тонкими неоднорідностями. Ефективність та достовірність числового алгоритму підтверджено зіставленням розв’язків конкретних задач із відомими в літературі. Отримано розв’язки нових задач для тріщин і тонких включень у магнітоелектропружному півпросторі.
This paper presents a novel approach for obtaining the boundary integral equations of magnetoelectroelasticity for a half-space. This approach is based on the complex variable technique and the Stroh formalism. There are two fundamental relations used: the Cauchy integral formula and the Stroh orthogonality relations. The Cauchy integral formula is applied to the Stroh complex functions, which define the solution of 2D magnetoelectroelasticity. The boundary conditions at the boundary of the half-space are accounted for to obtain the integral formula for the Stroh complex functions inside the half-space. The Stroh orthogonality relations allow obtaining a useful identity, relating the vector of the Stroh complex functions with the displacement, electric and magnetic potentials and tractions, electric displacement and magnetic induction. This relation is applied to the integral formulae obtained and the Somigliana type identities are derived for a magnetoelectroelastic half-space. Using the Sokhotski–Plemelj formula the dual boundary integral equations are obtained. Derived boundary integral equations have several advantages in comparison with the existing ones: (1) these equations are obtained straightforward using a solid elegant complex variable approach; (2) the kernels are derived in transparent and easy way without any preliminary assumptions; (3) the integral formulae obtained account for the load set at the boundary of a half-space; (4) there are explicit closed-form expressions for all kernels of the dual boundary integral equations, which contain only the constants of the Stroh formalism. Obtained boundary integral equations along with the previously developed model of a thin magnetoelectroelastic inclusion are incorporated into the boundary element method. The approach is verified by comparison of the obtained results of particular problems with those referenced in literature. New results are presented for cracks and thin inclusions in the magnetoelectroelastic half-space. It is shown that even under the only mechanical load the significant intensity of electric and magnetic fields is present at the tips of inhomogeneity, which is close to the boundary of the half-space.
URI (Уніфікований ідентифікатор ресурсу): http://elartu.tntu.edu.ua/handle/123456789/2829
ISSN: 1727-7108
Власник авторського права: © „Вісник Тернопільського національного технічного університету“
Статус публікації : Опубліковано раніше
Тип вмісту : Article
Розташовується у зібраннях:Вісник ТНТУ, 2013, № 2 (70)



Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.